# SDR DALA1314920682

- Difficulty date: May 6, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33306
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LOWER FUSELAGE MULTIPLE DENTS IN BELLY SKIN BS 1400, STR 25-26L.  ACCOMPLISHED REPAIR IAW ERA 515017-14, REV ORIG.
